# SDR DALA2016080305721

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL FUSELAGE SKIN BETWEEN LONG 13RT AND 14RT STA Y=1087, CARD 2, ZONE 200.  EXTERNAL FUSELAGE SKIN BETWEEN LONG 13 RT AND 14 RT STA Y=1087 WAS REPAIRED IAW ER/A 547894-14, REV ORIGINAL SECTION I.  ACCOMPLISH ER/A 547894-14, REV ORIGINAL SECTION II.  REPETITIVE INSPECTIONS EVERY 3,000 FC AFTER SECTION I.  PERMANENT REPAIR ACCOMPLISHMENT UNDER LOG 2614111.  RII COMPLETED.
